MAUDE Adverse Event Report: HOBBS MEDICAL, INC. HOBBS MEDICAL MICROBIOLOGY BRUSH

HOBBS MEDICAL, INC. HOBBS MEDICAL MICROBIOLOGY BRUSH
Model Number 4310
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the initial reporter, a microbiology brush was used on a patient for bronchoscopy.While taking the brush sample, the blue plastic tear drop tip on the distal end of the brush came off and fell into the patient's bronchus.The plastic tip was removed with suction, and no major damage was visible.

Brand Name
HOBBS MEDICAL MICROBIOLOGY BRUSH
Common Device Name
MICROBIOLOGY BRUSH
Manufacturer (Section D)
HOBBS MEDICAL, INC.
8 spring street
stafford springs CT 06076
Manufacturer (Section G)
HOBBS MEDICAL, INC.
8 spring street
stafford springs CT 06076
Manufacturer Contact
jennifer hodge
8 spring street
stafford springs, CT 06076
8606845875
MDR Report Key17617995
Report Number1220592-2023-00004
Device Sequence Number16805729
Product Code FDX
UDI-Device IdentifierM84943100
UDI-PublicM84943100
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K893729
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4310
Device Catalogue Number4310
Device Lot NumberH10-22-072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Initial Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown